A note on the restriction theorem and geometry of hypersurfaces

Authors

  • Fabio Nicola

DOI:

https://doi.org/10.7146/math.scand.a-15068

Abstract

A necessary condition is established for the optimal (Lp,L2) restriction theorem to hold on a hypersurface S, in terms of its Gaussian curvature. For some classes of flat hypersurface we give sharp thresholds for the range of admissible exponents p, depending on the specific geometry.

Downloads

Published

2008-09-01

How to Cite

Nicola, F. (2008). A note on the restriction theorem and geometry of hypersurfaces. MATHEMATICA SCANDINAVICA, 103(1), 53–60. https://doi.org/10.7146/math.scand.a-15068

Issue

Section

Articles